Dynamics of Partial Differential Equations
Volume 12 (2015)
Existence of stationary solutions for some nonlocal reaction-diffusion equations
Pages: 43 – 51
The paper is devoted to the existence of solutions of a nonlocal reaction-diffusion equation arising in population dynamics. The proof is based on a fixed point technique. We use solvability conditions for elliptic operators in unbounded domains which do not satisfy the Fredholm property.
nonlinear heat equations, non-Fredholm operators, Sobolev spaces
2010 Mathematics Subject Classification
Primary 35J05. Secondary 35P30, 47F05.
Published 19 March 2015